# SDR UIEA2012011900018

- Difficulty date: January 2, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 71,692 hours, 14,048 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 12701564
- Part serial: ATL1831567
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED J/C 250230101 UPPER DECK DOOR SLIDE DEPLOY.  FOUND LT UPPER DECK ENTRY DOOR WASN'T LIFT. UNABLE TO DEPLOY SLIDE.  REPLACE UPPER DECK LT EMERGENCY POWER RESERVOIR AND RESERVOIR SQUIB DUE TO ENTRY DOOR. CAN'T AUTOMATIC LIFT.  CARRY OUT J/C 250230101 DEPLOY LT U/D SLIDE COMPLETED FUNCTION NORMAL)
